# SDR REXA2024102400947

- Difficulty date: October 20, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 22,035 hours, 16,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341175
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LH FS 280 WEB FOUND WEB ANGLE PN:(CC670-34117-3) TO HAVE A DAMAGED FASTENER HOLE.  LOCATE DRILLED AND INSTALLED NEW SERVICEABLE LH FS WEB ANGLE PN:(CC670-34117-5) IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
